Advanced search

COMPLETE K-ARCS IN PG(N, Q), Q EVEN.

Leo Storme (UGent) and Joseph Thas (UGent)
(1992) DISCRETE MATHEMATICS. 106. p.455-469
Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
Storme, Leo, and Joseph Thas. 1992. “Complete K-arcs in Pg(n, Q), Q Even.” Discrete Mathematics 106: 455–469.
APA
Storme, L., & Thas, J. (1992). COMPLETE K-ARCS IN PG(N, Q), Q EVEN. DISCRETE MATHEMATICS, 106, 455–469.
Vancouver
1.
Storme L, Thas J. COMPLETE K-ARCS IN PG(N, Q), Q EVEN. DISCRETE MATHEMATICS. 1992;106:455–69.
MLA
Storme, Leo, and Joseph Thas. “Complete K-arcs in Pg(n, Q), Q Even.” DISCRETE MATHEMATICS 106 (1992): 455–469. Print.
@article{206767,
  author       = {Storme, Leo and Thas, Joseph},
  issn         = {0012-365X},
  journal      = {DISCRETE MATHEMATICS},
  language     = {eng},
  pages        = {455--469},
  title        = {COMPLETE K-ARCS IN PG(N, Q), Q EVEN.},
  volume       = {106},
  year         = {1992},
}